Medical Questions? Ask a Doctor Online!
Yes when the Ibuprofen wears off his fever goes back up but not quite as high as it had been but he gets massive chills...He has also a lot of joint pain..ankles , knees, hands..ect...headache..neck pain ..but no sensitivity to light and is very able to touch chin to his chest...And no the ER doc did not do a throat swab...just said it was most likely viral since that was what the boys had just had....no other test were performed and yes he is able to occasionally hack up yellowish or greenish phlem..But when Ibuprofen is in his system..he really doesnt look too bad...
Thank you Dr. Robert...very much appreciated...One very small question before I pass out from exhaustion here lol...He also has one eye that is very very red... a bit puffy and wont stop watering and gunking up...the ER doc said this was part of the virus but is there anything we can do to alleviate the symptoms with the eye?
Thank you so very much....take care
He has been taking Claritan because he has to drive alot everyday and the Benadryl was making him way too sleepy...He is doing some what better...Doesnt look as sick but his throat is still sore somewhat but taking far less Ibuprofen to calm it down...Thank you so much for checking back on him ..